# SDR AALA201507289002

- Difficulty date: July 25, 2015
- Submitted: July 28, 2015
- Operation: Air carrier
- Aircraft: N650AW
- Make and model: Airbus A320-232
- Aircraft serial: 856
- Aircraft time: 62,010 hours, 22,799 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367175500000
- Condition: Delaminated
- Location: Frames 66-68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SY6 CHECK, CABIN FLOOR PANEL 261DF HAS A 6 INCH BY 6 INCH AREA OF DELAMINATION AT THE AFT OTBD CORNER.  FABRICATED & INSTALLED REPLACEMENT FLOOR PANEL IAW 9701 REV G.
